# SDR C8GA20090247

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 65C376631
- Condition: Defective
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LT ELEVATOR REAR SPAR AND SUPPORT FITTINGS TO COMPLY WITH SB 727-55-0089 NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
